Discussions By Condition: Autoimmune Disease

I need an advice

Posted In: Autoimmune Disease 1 Replies
  • Posted By: Anonymous
  • October 19, 2008
  • 06:23 AM

hi.I have mysthenia gravis and my doctors has prescribed Prednizolon for me.the medication really help but makes me fat and I hate hate and hate fatness.But using the med is obligatory .Please give me some advice to help me not gain weight.Thanks

Reply Flag this Discussion

1 Replies:

  • Hello, my sister also has myasthenia and was given prednisone 30 years ago. It helped but she always had extra weight after starting it. After a few years she had problems with controlling her emotions and anger. She also developed a deaths head grin that is not unusual. I'm so sorry to say her problems have not subsided over the years but grew. Please don't give up, doctors are still learning about this condition. We also share another problem with a family thread from my grandmother called, dercums. It is a horrible disease that turns body fat into multiple tumors all over. Just want you to know you are not alone in all this suffering. Good luck.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?